# SDR CAL950004

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Condition: Inoperative
- Location: Nr 6 Le Slat
- Part time: 13,965 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1639 - PHL - THE AIRCRAFT WAS RETURNED TO PHL AFTER THE NR 6 LEADING EDGE SLAT FAILED TO RETRACT.  MAINTENANCE FOUND THE NR 6 SLAT ACTUATOR STUCK IN THE DOWN POSITION.  THE ACTUATOR WAS REMOVED AND REPLACED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (Z)
